I would wait a week or two before doing anything. It sounds like you have a small hematoma on one side which can cause it to look distorted. THis should resolve in a week or two.
Have a question?
Ask a doctor
Radiesse and unevenness
It sounds like you have a hematoma which occurs when the needle nicks a blood vessel. This should improve after 10-14 days. If it persists contact your injector.
To minimize bruising post injection, arnica and avoiding blood thinners (if possible) help.
Once radiesse is injected, little can be done to change the position which is one significant issue with radiesse.
We much prefer volume to correct volume loss in the cheeks as the results tend to be better and it is a safer product.
For any filler, visit an experienced injector who can provide you multiple options.
LUMPS AND BRUIING AFTER RADIESSE
One can not tell immediately after being injected with non hyaluronic filers whether the lumps or bumps are from bruising. It is best to avoid NSAID's and aspirin for several days prior to this type of procedure. Taking Arnica in advance and for several days afterward might also be of help. The HA fillers such as Juvederm, Restylane and Perlane can be massage during and after the procedure and usually we can tell if there is bruising. Radiesse cannot be flattened with massage.
we always use ice after these procedures.
Please check with your doctor as I have no first hand knowledge of your situation.
Time will help improve your appearance after uneven filler injections.
Hi Joylf. It sounds like you might have a hematoma on the side with bruising and swelling. This could be due to any filler procedure because needles can nick a blood vessel and cause bleeding in that area. The hematoma will improve after 10-14 days. I recommend using ice (wrapped in a cloth) on the area occasionally throughout the day, taking Arnica, and avoiding things that can cause bleeding such as ibuprofen, aspirin, vitamin E, etc.
After 3-4 weeks, I recommend that you return to your doctor for re-evaluation. Radiesse cannot be dissolved or moved after it is injected, but it will absorb into your body over several months. Time will help.
Can Radiesse be adjusted
This is the issue with Radiesse. If something is off, or you don't like it, it's pretty much impossible to completely alter it or remove it. At 24 hours out I would be reluctant to do anything and would recommend at least a week out because it is too hard right now to determine what is swelling and what is the filler, especially with your description of how swollen you are. But Radiesse simply cannot be altered as much as hyaluronic acid fillers can, no matter the point in time.
"This answer has been solicited without seeing this patient and
cannot be held as true medical advice, but only opinion. Seek in-person
treatment with a trained medical professional for appropriate care."